Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam
Powered By
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Extreme Tireness And Dizziness From Velcade
A MyMyelomaTeam Member asked a question 💭

I am receiving abdominal subcutaneous injections of Velcade twice a week. It makes me extremely tired and dizzy. Does anyone else have this reaction?

posted December 17, 2022
View reactions
A MyMyelomaTeam Member

I had the same thing, due to low blood pressure especially when upright. Had to reduce Velcade dose as well as blood pressure meds and the dizziness resolved. Good luck!

posted December 21, 2022
A MyMyelomaTeam Member

I would notify your oncologist team about the dizziness.

posted December 20, 2022
A MyMyelomaTeam Member

I did fine on Velcade

posted December 19, 2022

Related content

View all
What Is Causing All Of The Fatigue With Us MM Patients? Thanks, Curt
A MyMyelomaTeam Member asked a question 💭
Zometa IV
A MyMyelomaTeam Member asked a question 💭
When Your Bloodwork Numbers Were Elevated, Did Anyone Notice Symptoms Prior To Having The Bloodwork?
A MyMyelomaTeam Member asked a question 💭
Already a Member? Log in